# SDR SIMA2020041716007

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 39,833 hours, 34,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH INTERIOR OVERWING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED LH INTERIOR OVERWING EMERGENCY LIGHT IAW EMB AMM 33-50-07-000-801-A AND 33-50-07-400-801-A OPC GOOD END
